# SDR AALA201812309001

- Difficulty date: December 28, 2018
- Submitted: December 30, 2018
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 53,362 hours, 31,146 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800400
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151CE WAS DELAMINATED.  THE AIRCRAFT WAS GROUNDED.   REPLACED FLOOR PANEL IAW AMM 53-42-14.
